Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 27, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jun 28, 2014, 3:22 AM MDT. It took effect at Jun 28, 2014, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2014, 3:22 AM MDT (09:22 UTC)
- In effect from
- Jun 28, 2014, 12:00 PM MDT
- Expired
- Jun 28, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
475 WWUS75 KPIH 280922 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 322 AM MDT SAT JUN 28 2014 IDZ020-021-282130- /O.NEW.KPIH.WI.Y.0027.140628T1800Z-140629T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 322 AM MDT SAT JUN 28 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * TIMING...FROM NOON TODAY UNTIL 8 PM THIS EVENING * WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT IN HIGH- PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
119 WWUS75 KPIH 282017 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 217 PM MDT SAT JUN 28 2014 IDZ020-021-290215- /O.NEW.KPIH.WI.Y.0028.140629T1800Z-140630T0400Z/ /O.CON.KPIH.WI.Y.0027.000000T0000Z-140629T0200Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 217 PM MDT SAT JUN 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SUNDAY. CURRENTLY A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING...FROM NOON TODAY UNTIL 8 PM THIS EVENING...AND THEN FROM 12 PM SUNDAY UNTIL 10 PM SUNDAY. * WINDS...SOUTHWEST AND WEST WINDS FROM 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT IN HIGH- PROFILE VEHICLES. STRONG WINDS CAN BRING DOWN TREES AND TREE LIMBS AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-290215- /O.NEW.KPIH.WI.Y.0028.140629T1800Z-140630T0400Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 217 PM MDT SAT JUN 28 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SUNDAY. * TIMING...FROM 12 PM SUNDAY UNTIL 10 PM SUNDAY. * WINDS...WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR DURING THIS TIME. * LOCATIONS INCLUDE...THE TOWNS OF BURLEY...RUPERT...SHOSHONE... AND CARY. INCLUDING PORTIONS OF INTERSTATES 84 AND 86 IN THE EASTERN MAGIC VALLEY. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE...ESPECIALLY IF IT IS A HIGH PROFILE VEHICLE. WINDS THIS STRONG CAN BRING DOWN WHOLE TREES OR TREE BRANCHES AND CAUSE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MESSICK
573 WWUS75 KPIH 290200 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 800 PM MDT SAT JUN 28 2014 IDZ020-021-291200- /O.EXP.KPIH.WI.Y.0027.000000T0000Z-140629T0200Z/ /O.CON.KPIH.WI.Y.0028.140629T1800Z-140630T0400Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 800 PM MDT SAT JUN 28 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT SUNDAY. * TIMING...FROM 12 PM SUNDAY UNTIL 10 PM SUNDAY. * WINDS...SOUTHWEST AND WEST WINDS FROM 30 TO 35 MPH WITH GUSTS UP TO 45 MPH AFTER NOON ON SUNDAY. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT IN HIGH- PROFILE VEHICLES. STRONG WINDS CAN BRING DOWN TREES AND TREE LIMBS AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-291200- /O.CON.KPIH.WI.Y.0028.140629T1800Z-140630T0400Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 800 PM MDT SAT JUN 28 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT SUNDAY. * TIMING...FROM 12 PM SUNDAY UNTIL 10 PM SUNDAY. * WINDS...WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR DURING THIS TIME. * LOCATIONS INCLUDE...THE TOWNS OF BURLEY...RUPERT...SHOSHONE... AND CARY. INCLUDING PORTIONS OF INTERSTATES 84 AND 86 IN THE EASTERN MAGIC VALLEY. * IMPACTS...WIND OF THIS STRENGTH CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE...ESPECIALLY IF IT IS A HIGH PROFILE VEHICLE. WINDS THIS STRONG CAN BRING DOWN WHOLE TREES OR TREE BRANCHES AND CAUSE TEMPORARY POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 28, 2:50 AM MDT, 32 minutes earlier.
Area forecast discussion, Jun 28, 2:50 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 250 AM MDT SAT JUN 28 2014 .DISCUSSION...HIGHLIGHT OF WV IMAGERY THIS MORNING IS UPPER DISTURBANCE CUTTING INTO CENTRAL IDAHO. STRONG JET STREAK PUSHING IN BEHIND THIS DISTURBANCE SHOULD KEEP MOST ACTIVE WEATHER IN OUR NORTH TODAY. GFS IS A BIT MORE BULLISH ON QPF OVER THE EASTERN HIGHLANDS WHICH IS LIKELY ACCOUNTING FOR A STRONG UPSLOPE COMPONENT. STRONG SURFACE WINDS LIKELY TODAY AS JET SPEEDS OF 110 KTS DRIVE INTO THE AREA. A WIND ADVISORY FOR THE UPPER AND LOWER SNAKE PLAIN IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. BREEZY CONDITIONS EXPECTED AGAIN SUNDAY WITH A DRIER ZONAL FLOW ALOFT...BUT UPPER RIDGING WILL PUSH INTO THE PAC NW STARTING MONDAY WHICH WILL LEAD TO WARM DRY CONDITIONS AT LEAST THROUGH MID-WEEK. GFS TRIES PUSHING SOME MONSOONAL MOISTURE INTO THE GREAT BASIN...BUT THAT MOISTURE SHIFTS TO THE EAST ALONG WITH THE UPPER RIDGE AXIS. THE LATTER HALF OF THE WEEK WILL INTRODUCE A SOUTHWESTERLY FLOW AHEAD OF AN UPSTREAM TROUGH...WHICH WILL ALSO BRING SOME CHANCES OF AFTERNOON CONVECTION AS WELL. HINSBERGER && .AVIATION...STORM TRACK WILL BE SHIFTING NORTH TODAY. ISOLATED THUNDERSTORMS OVER THE MOUNTAINS AROUND KSUN 18-22Z...OTHERWISE VFR. STRONG SOUTHWEST WINDS 25 TO 35 MPH IN THE SNAKE PLAIN AFFECTING KIDA AND KPIH 18-02Z. SNAKE PLAIN WILL BE WINDY AGAIN SUNDAY AFTERNOON. RS && .FIRE WEATHER...THE STORM TRACK BEGINS SHIFTING NORTH TODAY. ISOLATED SHOWERS OR THUNDERSTORMS ARE EXPECTED AS FAR SOUTH AS STANLEY AND GALENA SUMMIT. WIDELY SCATTERED SHOWERS WITH AFTERNOON THUNDERSTORMS WILL BE LIMITED TO THE LEMHI RANGE AND BEAVERHEAD MOUNTAINS AND ISLAND PARK. BY SUNDAY THE RAIN SHOWERS WILL NORTH OF LOST TRAIL PASS. STRONG SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED IN THE SNAKE PLAIN FROM RAFT RIVER TO DUBOIS BOTH SATURDAY AND SUNDAY AFTERNOONS. MINIMUM HUMIDITY LOWERS TO THE MIDDLE TEENS TO LOWER 20S IN THE SNAKE PLAIN BY SUNDAY. THUNDERSTORMS ARE NOT EXPECTED AGAIN BEFORE WEDNESDAY AFTERNOON WITH THE UPPER LEVEL WINDS TURNING SOUTHWESTERLY. RS && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING IDZ020-021. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:17 PM MDT | Wind Advisory | PIH | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.